# SDR GTIA2023012636908

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 29,237 hours, 13,251 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT WHILE IN CRUISE TILL LANDING. DIRTY SOCK SMELL WHOLE CABIN. UNKNOWN SOURCE. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED #2 PACK BURNOUT IAW AMM 21-00-00. BURNOUT GOOD, NO ODORS AT THIS TIME. THIS CLEARS DMI MOC NOTIFIED PLACARDS REMOVED
